Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diabetic, high BP and creatinine. Taking Losanorm along with diabetic medicines. Advisable?

I am Selvaraj, diabetic patient and controlling the sugar within the limit. My age is 61. Apart from taking diabetic medicines, I am also taking Losanorm 25mg. My creatine level is now 1.5. For the kidney , pottasium intake is dangerous is it not? My BP and Creatinine were very normal when I am taking Tennorric 50 and the Diabetalogist doctor revised to take losanorm 25. Anyway it also keeps the normal BP. But the Creatinine level is increasing Kindly advise whether to continue with losanorm or Tenorric 50 or other alternative for the BP considering the Creatinine maintanance.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are suffering Diabetes Type II with Hypertension,with long standing disease kidneys may get affected by nephropathy.
You should take care of blood sugar level and Blood pressure as you are already taking ARB they protect kidneys other drug which protect kidneys is ACE inhibitors.
Modifiable factors are control of BP and Blood sugar level if any infection it must be treated promptly.
Your creatinine is still in upper limit in case of kidney failure high Potassium and high protein is not desirable.
Please control your BP and Diabetes and do not worry.
Take care
Good Luck
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor